| Model Number |
TMICL13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: lens was returned in vial, in liquid.Visual inspection found haptic torn.Work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm, tmicl13.2, -6.50/3.0/092 (sphere/cylinder/axis), implantable collamer lens was not implanted.Additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.